# SDR RAIA00103025

- Difficulty date: April 2, 2001
- Submitted: April 3, 2001
- Operation: Air carrier
- Aircraft: N803HK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145077
- Aircraft time: 6,190 hours, 5,029 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 852701
- Part serial: A7593
- Condition: Failed
- Location: Lt Mlg
- Part time: 6,193 hours, 5,032 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

7607-CHS-DURING TAXI A LOUD THUMPING NOISE IN COCKPIT FLOOR.  MAINTENANCE REMOVED AND REPLACED LEFT HAND MAIN LANDING GEAR DOWN LOCK SWITCH IAW J41 MAINTENANCE MANUAL.
